# SDR SWI2025F01535

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,461 hours, 28,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD SHATTERED AT FL340, RAN QRH, NO LOSS OF CABIN PRESSURE. DIVERTED TO DEN LANDED WITH NO OTHER ISSUES  (FLIGHT 6203 - FILED OPEN)
